# SDR C2XA07IA099

- Difficulty date: April 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,542 hours, 19,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82255
- Condition: Discharged
- Location: Cabin
- Part time: 11,521 hours, 7,245 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2264, DURING PREFLIGHT INSPECTION, THE CREW REPORTED SOME OF THE AISLE PATH LIGHTING TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
